MathSciNet Relay Station
MathSciNet bibliographic data
MR1862116 (2002k:11212) 11S31 (11S99)
Li, Hua-Chieh On heights of $p$-adic dynamical systems. Proc. Amer. Math. Soc. 130 (2002), no. 2, 379–386 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement